# SDR DALA2017070905395

- Difficulty date: July 4, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,990 hours, 22,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 867-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT THE CARGO BAY BS 867 - 927 RT ZEE ANGLE HAS CORROSION IN MULTLE AREAS.  MAINTENANCE FABRICATED A NEW ANGLE IAW SRM 53-00-53, REPAIR 5, AND DWG 147A7500, SH 1, REV B.
